# SDR CA980616003

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6420 · Tail Rotor Head
- Part: Rod
- Part number: 212010730001
- Condition: Broken
- Location: Tail Rotor
- Component: 212010712001
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

(CAN) ROD END OUTER RACE FRACTURED LOSING 1/3 OF CIRCUMFERENCE AND RELEASING THE BALL.  LOSS OF CONTROL OF ONE BLADE AND TAIL ROTOR AUTHORITY.
